# SDR DALA2019040702283

- Difficulty date: March 15, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-211
- Aircraft serial: 7293
- Aircraft time: 7,253 hours, 3,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Rows 24 & 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT ROW 24 & 27 INOP, FOUND LIGHT AT ROW 24 INSTALLED BACKWARDS. REINSTALLED
